# SDR MTNA20220419001

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N918FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 262
- Aircraft time: 29,783 hours, 37,969 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM ASYMMETRY IN FLIGHT. PITCH, ROLL, AND RUDDER TRIM INDICATOR INOP. TRIPPED CIRCUIT BREAKER. REMOVED AND RECONNECTED LEFT AND RIGHT ELECTRIC PITCH TRIM ACTUATOR CONNECTORS AFTER CLEANING WITH CONTACT CLEANING. REMOVED AND REPLACED CREW ALERTING COMPUTER. OPS CHECK GOOD.
